Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 16, Number 5 (2012), 1879-1909.
EXISTENCE OF SOLUTIONS FOR NEUTRAL INTEGRODIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITIONS
This paper is concerned with the existence of mild solutions, strong solutions and strict solutions for a class of neutral integrodifferential equations with nonlocal conditions in Banach space. Since the nonlinear terms of the systems involve spacial derivatives, the theory of fractional power and $\alpha$-norm is used to discuss the problem. In the end an example is provided to illustrate the applications of the obtained results.
Taiwanese J. Math., Volume 16, Number 5 (2012), 1879-1909.
First available in Project Euclid: 18 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx] 34K40: Neutral equations 35R09: Integro-partial differential equations [See also 45Kxx] 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 47N20: Applications to differential and integral equations
Fu, Xianlong; Gao, Yan; Zhang, Yu. EXISTENCE OF SOLUTIONS FOR NEUTRAL INTEGRODIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITIONS. Taiwanese J. Math. 16 (2012), no. 5, 1879--1909. doi:10.11650/twjm/1500406803. https://projecteuclid.org/euclid.twjm/1500406803